Archivum mathematicum

ISSN 1212-5059 · Volume 54 (2018), No. 4 · Electronic Edition

Gevorg Avagovich Grigorian
Oscillatory and non oscillatory criteria for the systems of two linear first order two by two dimensional matrix ordinary differential equations
pp. 189–203: Abstract, GZIP-PS (425 KiB), PDF (418 KiB)

Daniel Canarutto
Two-spinor tetrad and Lie derivatives of Einstein-Cartan-Dirac fields
pp. 205–226: Abstract, GZIP-PS (559 KiB), PDF (571 KiB)

Vladimír Vetchý
Metrically regular square of metrically regular bipartite graphs of diameter $D = 7$
pp. 227–237: Abstract, GZIP-PS (362 KiB), PDF (367 KiB)

A. Navarro, J. Navarro, and C. Tejero Prieto
Natural operations on holomorphic forms
pp. 239–254: Abstract, GZIP-PS (460 KiB), PDF (471 KiB)